Uniformization of Convergence Spaces Part II: Conjugate Convergence Structures and Bi-Structures.
Mathematische Annalen, Tome 177 (1968), pp. 43-48
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1968__177_161704,
author = {W.J. PERVIN and BIESTERFELDT H.J.JR.},
title = {Uniformization of {Convergence} {Spaces} {Part} {II:} {Conjugate} {Convergence} {Structures} and {Bi-Structures.}},
journal = {Mathematische Annalen},
pages = {43--48},
year = {1968},
volume = {177},
zbl = {0155.50402},
url = {http://geodesic.mathdoc.fr/item/MAN_1968__177_161704/}
}
TY - JOUR AU - W.J. PERVIN AU - BIESTERFELDT H.J.JR. TI - Uniformization of Convergence Spaces Part II: Conjugate Convergence Structures and Bi-Structures. JO - Mathematische Annalen PY - 1968 SP - 43 EP - 48 VL - 177 UR - http://geodesic.mathdoc.fr/item/MAN_1968__177_161704/ ID - MAN_1968__177_161704 ER -
W.J. PERVIN; BIESTERFELDT H.J.JR. Uniformization of Convergence Spaces Part II: Conjugate Convergence Structures and Bi-Structures.. Mathematische Annalen, Tome 177 (1968), pp. 43-48. http://geodesic.mathdoc.fr/item/MAN_1968__177_161704/